# SDR SWAA2022020164877

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 47,357 hours, 28,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT EMERGENCY SIGN HAS ONE LIGHT INOP. ; / [01] RELAMPED LH OVERWING EXIT EMERGENCY SIGN AFT BULB IAW AMM 33-51-01.
